# SDR USAA000470

- Difficulty date: March 9, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Mlg Door
- Part time: 49,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 6 RIB HAS 2 INCH CRACK IN RIGHT MLG DOOR 16 INCHES FROM OUTBOARD END.  INSTALLED DOUBLER  PER SRM 52-01, PAGE 9 FIG 2.  (M)
